Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 184626, 7 pages
Research Article

On Solutions of a Nonlinear Erdélyi-Kober Integral Equation

1Department of Mathematics, Science-Pedagogical Faculty, M. Auezov South Kazakhstan State University, Tauke Khan Avenue 5, Shymkent 160012, Kazakhstan
2Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland

Received 27 April 2014; Accepted 18 May 2014; Published 1 June 2014

Academic Editor: Robert A. Van Gorder

Copyright © 2014 Nurgali K. Ashirbayev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nurgali K. Ashirbayev, Józef Banaś, and Raina Bekmoldayeva, “On Solutions of a Nonlinear Erdélyi-Kober Integral Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 184626, 7 pages, 2014. doi:10.1155/2014/184626